# SDR SWIA202306196001

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 38,626 hours, 33,729 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH AT ATW WHEN SELECTING FLAPS. INDICATED ZERO DEGREES. FOLLOWED QRH. PREFORMED A NO FLAP LANDING AT ORD. (FLT 4742 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26767675 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 26768406 FOR REPLACEMENT OF THE RH BPSU. REFERENCE CP 26768452 FOR LH BPSU RIGGING ADJUSTMENT.  REFERENCE CP 26768509 FOR WIRING CHECKS. PERFORMED OPERATIONAL TEST OF THE FLAPS IAW CRJ 200 AMM 27-54-00."
